# SDR DALA2025102707885

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 116,887 hours, 16,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 EMERGENCY ESCAPE PATH LIGHT DAMAGE/ INOP AT ROW 53, SEAT G. CORRECTIVE ACTION: REPLACED LIGHT ASSY IAW B767 AMM 33-51. OPS CHK GOOD. (7972810)
